CSN Login
Members Online: 4

You are here

Hypotension

NurseGus's picture
NurseGus
Posts: 1
Joined: Feb 2018

I will be getting treatment number 4 of the two day Bendamustine/Rutuxin NHL next week.  After 3 months, other than tired, I've been doing good by the 3rd week post treament...until now.  I've developed Hypotension and vertigo that is so severe I'm afraid to stand up or even get out of my car after a drive of over 15 minutes.  Is this common?  Anyone else experiece this?  I'm getting apprehensive about going for my next tretment with these symptoms being so severe.  Usually by the 3rd week with one week left before the next round, I'm feeling almost 'normal'.  Any comments or advice would be appreciated.  Gus

DJS628
Posts: 77
Joined: Mar 2018

Hi Gus,

I'm new on here.  I experienced  bouts of hypotension during my chemo treatments.  They halved my blood pressure medication.  During my transplant, I again, experienced low blood pressure.  Again, they halved my meds, then took my blood pressure medication away.  It's been 3 months since my transplant & I don't know if I'll have to be put back on meds again? Time will tell.

 

I know someone who experienced this also.  She had a transplant and was taken off her blood pressure medication.  It's going on 3 years for her and she still isn't taking medication.

You didn't mention if you're taking meds for blood pressure, but please let your medical team know of your  symptoms and they can adjust your medication.  Not sure what they can do if you're not on medication?

I see you wrote this in Feb.  No one responded?  Too bad.  I hope by now you're symptoms are no longer happening and you are doing well?

 

Good Luck!

 

DJS628

Subscribe to Comments for "Hypotension"